Talk

Advanced search

Effipro

(2 Posts)
RightsaidFreud Tue 07-May-13 17:11:10

Something strange has happened. Our 6 year old boy seems to have suddenly had a reaction to his flea stuff, Effipro, which he has had for the past year.

This is a new batch we picked up from the vet 2 months ago. The first time, i thought it was a reaction to his vaccination, but the same thing has happened when i've given him his effipro this month. Basically, the area where I apply the liquid ended up becoming a bald patch very quickly! He know has two small bald patches where i have applied them over the past months. Needless to say I'm not going to apply anymore next month.

I will be taking him to the vet to see what he says, but just wondering if anyone has had any experience of this with flea treatments?

RightsaidFreud Wed 08-May-13 17:36:16

bump

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now